# SDR CALA2021090101485

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 78,647 hours, 11,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nose Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2017-17-16 SUPPORT TASK EA 5310-07143 OP2 - RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL 159-185 FOUND 1EA CRACK RUNNING VERTICALLY APPROX 7/8" IN LENGTH.PLS PRINT AND ACCOMPLISH REPAIR PER OP4  EA 5310-07143 REV D OP2.  R/H NOSE WHEEL WELL VERTICAL STIFFENER O N STA287 BETWEEN WL 159 AND WL 185 CRACKED AREA REPAIRED AS PER EA 5310-07143 REV D OP4.
